Revista y Edición

Volumen 29 (2021): Edición 2 (December 2021)

Volumen 29 (2021): Edición 1 (June 2021)

Volumen 28 (2020): Edición 2 (December 2020)

Volumen 28 (2020): Edición 1 (June 2020)

Volumen 27 (2019): Edición 2 (December 2019)

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 27 (2019): Edición 2 (December 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

9 Artículos
Acceso abierto

Two New Classes of Analytic Functions Defined by Strong Differential Subordinations and Superordinations

Publicado en línea: 20 Mar 2020
Páginas: 3 - 11

Resumen

Abstract

In the present investigation, by making use of strong differential subordinations and superordinations, we introduce and study two new classes of holomorphic functions containing generalized differential operator. Also we determine important properties for functions belongs to these classes.

Palabras clave

  • Holomorphic function
  • Convex function
  • Strong Differential Subordinations and Superordinations
  • Dominant
  • Subordinant
  • Generalized differential operator

MSC 2010

  • 30C45
  • 30A20
  • 34A40
Acceso abierto

Certain basic information related to the Tremblay operator and some applications in connection therewith

Publicado en línea: 20 Mar 2020
Páginas: 13 - 21

Resumen

Abstract

In this scientific note, an operator, which is the well-known Tremblay operator in the literature, is first introduced and some of its applications to certain analytic complex functions, which are normalized and analytic in the open unit disk, are then determined. In addition, certain special results of the related applications are also emphasized.

Palabras clave

  • Complex plane
  • Domain in the complex plane
  • Normalized analytic function
  • Fractional calculus
  • the Tremblay operator
  • Equations and inequalities in the complex plane

MSC 2010

  • 26A33
  • 34A08
  • 35G10
  • 35F05
  • 30C55
  • 30C45
  • 30A10
Acceso abierto

On Some Common Approximate Fixed Point Theorems

Publicado en línea: 20 Mar 2020
Páginas: 23 - 34

Resumen

Abstract

In the present paper we establish some theorems on the existence of common approximate fixed points for a pair of generalized contractive type mappings with the property that the diameter of the set of common ∈−fixed points is tending to zero as ∈ tends to zero.

Palabras clave

  • generalized contractive mapping
  • approximate fixed point
  • common approximate fixed point
  • common approximate fixed point property

MSC 2010

  • 47H10
  • 54H25
Acceso abierto

𝕀*µ open sets in generalized topological spaces

Publicado en línea: 20 Mar 2020
Páginas: 35 - 42

Resumen

Abstract

In this paper we have introduced two new types of sets termed as 𝕀*µ sets and strongly 𝕀*µ -open sets and discussed some of its properties. The relation between similar types of sets, characterizations and some basic properties of such sets have been studied.

Palabras clave

  • -open set
  • ideal
  • 𝕀* -open set
  • strongly 𝕀-open set

MSC 2010

  • 54C10
  • 54C08
Acceso abierto

Univalence Criteria for a General Integral Operator

Publicado en línea: 20 Mar 2020
Páginas: 43 - 57

Resumen

Abstract

In this paper we introduce a new general integral operator for analytic functions in the open unit disk 𝕌 and we obtain sufficient conditions for univalence of this integral operator.

Palabras clave

  • Integral operator
  • analytic and univalent functions
  • unit disk

MSC 2010

  • 30C45
  • 30C75
Acceso abierto

q–analogue of generalized Ruschweyh operator related to a new subfamily of multivalent functions

Publicado en línea: 20 Mar 2020
Páginas: 59 - 69

Resumen

Abstract

A new subfamily of p–valent analytic functions with negative coefficients in terms of q–analogue of generalized Ruschweyh operator is considered. Several properties concerning coefficient bounds, weighted and arithmetic mean, radii of starlikeness, convexity and close-to-convexity are obtained. A family of class preserving integral operators and integral representation are also indicated.

Palabras clave

  • –valent function
  • Fractional –calculus operator
  • Ruschweyh operator
  • Coefficient inequality
  • Weighted mean
  • Arithmetic mean
  • Radii structures

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Improved error estimate and applications of the complete quartic spline

Publicado en línea: 20 Mar 2020
Páginas: 71 - 83

Resumen

Abstract

In this paper an improved error bound is obtained for the complete quartic spline with deficiency 2, in the less smooth class of continuous functions. In the case of Lipschitzian functions, the obtained estimate improves the constant from Theorem 3, in J. Approx. Theory 58 (1989) 58-67. Some applications of the complete quartic spline in the numerical integration and in the construction of an iterative numerical method for fourth order two-point boundary value problems with pantograph type delay are presented.

Palabras clave

  • deficient complete quartic spline
  • error bound
  • corrected Simpson’s quadrature rule

MSC 2010

  • 65D07
  • 41A15
  • 65D32
Acceso abierto

Quantitative results for positive linear operators which preserve certain functions

Publicado en línea: 20 Mar 2020
Páginas: 85 - 95

Resumen

Abstract

In this paper we obtain estimations of the errors in approximation by positive linear operators which fix certain functions. We use both the first and the second order classical moduli of smoothness and a generalized modulus of continuity of order two. Some applications involving Bernstein type operators, Kantorovich type operators and genuine Bernstein-Durrmeyer type operators are presented.

Palabras clave

  • positive linear operators
  • errors estimations
  • classical moduli of smoothness
  • generalized modulus of continuity
  • Kantorovich type operators
  • genuine Bernstein-Durrmeyer type operators

MSC 2010

  • 41A36
  • 41A25
Acceso abierto

Entropies related to integral operators

Publicado en línea: 20 Mar 2020
Páginas: 97 - 107

Resumen

Abstract

We consider classical entropies associated with several continuous distributions of probabilities. Explicit expressions and properties of them are presented.

Palabras clave

  • Entropy
  • probability distribution
  • positive linear operators

MSC 2010

  • 94A17
  • 60E05
  • 41A36
  • 41A35
9 Artículos
Acceso abierto

Two New Classes of Analytic Functions Defined by Strong Differential Subordinations and Superordinations

Publicado en línea: 20 Mar 2020
Páginas: 3 - 11

Resumen

Abstract

In the present investigation, by making use of strong differential subordinations and superordinations, we introduce and study two new classes of holomorphic functions containing generalized differential operator. Also we determine important properties for functions belongs to these classes.

Palabras clave

  • Holomorphic function
  • Convex function
  • Strong Differential Subordinations and Superordinations
  • Dominant
  • Subordinant
  • Generalized differential operator

MSC 2010

  • 30C45
  • 30A20
  • 34A40
Acceso abierto

Certain basic information related to the Tremblay operator and some applications in connection therewith

Publicado en línea: 20 Mar 2020
Páginas: 13 - 21

Resumen

Abstract

In this scientific note, an operator, which is the well-known Tremblay operator in the literature, is first introduced and some of its applications to certain analytic complex functions, which are normalized and analytic in the open unit disk, are then determined. In addition, certain special results of the related applications are also emphasized.

Palabras clave

  • Complex plane
  • Domain in the complex plane
  • Normalized analytic function
  • Fractional calculus
  • the Tremblay operator
  • Equations and inequalities in the complex plane

MSC 2010

  • 26A33
  • 34A08
  • 35G10
  • 35F05
  • 30C55
  • 30C45
  • 30A10
Acceso abierto

On Some Common Approximate Fixed Point Theorems

Publicado en línea: 20 Mar 2020
Páginas: 23 - 34

Resumen

Abstract

In the present paper we establish some theorems on the existence of common approximate fixed points for a pair of generalized contractive type mappings with the property that the diameter of the set of common ∈−fixed points is tending to zero as ∈ tends to zero.

Palabras clave

  • generalized contractive mapping
  • approximate fixed point
  • common approximate fixed point
  • common approximate fixed point property

MSC 2010

  • 47H10
  • 54H25
Acceso abierto

𝕀*µ open sets in generalized topological spaces

Publicado en línea: 20 Mar 2020
Páginas: 35 - 42

Resumen

Abstract

In this paper we have introduced two new types of sets termed as 𝕀*µ sets and strongly 𝕀*µ -open sets and discussed some of its properties. The relation between similar types of sets, characterizations and some basic properties of such sets have been studied.

Palabras clave

  • -open set
  • ideal
  • 𝕀* -open set
  • strongly 𝕀-open set

MSC 2010

  • 54C10
  • 54C08
Acceso abierto

Univalence Criteria for a General Integral Operator

Publicado en línea: 20 Mar 2020
Páginas: 43 - 57

Resumen

Abstract

In this paper we introduce a new general integral operator for analytic functions in the open unit disk 𝕌 and we obtain sufficient conditions for univalence of this integral operator.

Palabras clave

  • Integral operator
  • analytic and univalent functions
  • unit disk

MSC 2010

  • 30C45
  • 30C75
Acceso abierto

q–analogue of generalized Ruschweyh operator related to a new subfamily of multivalent functions

Publicado en línea: 20 Mar 2020
Páginas: 59 - 69

Resumen

Abstract

A new subfamily of p–valent analytic functions with negative coefficients in terms of q–analogue of generalized Ruschweyh operator is considered. Several properties concerning coefficient bounds, weighted and arithmetic mean, radii of starlikeness, convexity and close-to-convexity are obtained. A family of class preserving integral operators and integral representation are also indicated.

Palabras clave

  • –valent function
  • Fractional –calculus operator
  • Ruschweyh operator
  • Coefficient inequality
  • Weighted mean
  • Arithmetic mean
  • Radii structures

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Improved error estimate and applications of the complete quartic spline

Publicado en línea: 20 Mar 2020
Páginas: 71 - 83

Resumen

Abstract

In this paper an improved error bound is obtained for the complete quartic spline with deficiency 2, in the less smooth class of continuous functions. In the case of Lipschitzian functions, the obtained estimate improves the constant from Theorem 3, in J. Approx. Theory 58 (1989) 58-67. Some applications of the complete quartic spline in the numerical integration and in the construction of an iterative numerical method for fourth order two-point boundary value problems with pantograph type delay are presented.

Palabras clave

  • deficient complete quartic spline
  • error bound
  • corrected Simpson’s quadrature rule

MSC 2010

  • 65D07
  • 41A15
  • 65D32
Acceso abierto

Quantitative results for positive linear operators which preserve certain functions

Publicado en línea: 20 Mar 2020
Páginas: 85 - 95

Resumen

Abstract

In this paper we obtain estimations of the errors in approximation by positive linear operators which fix certain functions. We use both the first and the second order classical moduli of smoothness and a generalized modulus of continuity of order two. Some applications involving Bernstein type operators, Kantorovich type operators and genuine Bernstein-Durrmeyer type operators are presented.

Palabras clave

  • positive linear operators
  • errors estimations
  • classical moduli of smoothness
  • generalized modulus of continuity
  • Kantorovich type operators
  • genuine Bernstein-Durrmeyer type operators

MSC 2010

  • 41A36
  • 41A25
Acceso abierto

Entropies related to integral operators

Publicado en línea: 20 Mar 2020
Páginas: 97 - 107

Resumen

Abstract

We consider classical entropies associated with several continuous distributions of probabilities. Explicit expressions and properties of them are presented.

Palabras clave

  • Entropy
  • probability distribution
  • positive linear operators

MSC 2010

  • 94A17
  • 60E05
  • 41A36
  • 41A35

Planifique su conferencia remota con Sciendo